4 doctors weighed in:

5 year old is peeing blood and complaint of stomach aches, doc gave her an antibiotic, anything else to do?

4 doctors weighed in
Dr. Keith Ramsey
Pediatrics - Adolescent Medicine
3 doctors agree

In brief: Tylenol (acetaminophen)

Take the antibiotic as directed.
You can give him/her tylenol (acetaminophen) for pain. Follow up with your doctor as instructed.

In brief: Tylenol (acetaminophen)

Take the antibiotic as directed.
You can give him/her tylenol (acetaminophen) for pain. Follow up with your doctor as instructed.
Dr. Keith Ramsey
Dr. Keith Ramsey
Thank
Dr. Joseph Ginski
Pediatrics
2 doctors agree

In brief: Many causes

There can be many causes of blood in the urine, ranging from urinary tract infections to after effects of a strep throat infection.
It is possible that your doctor will also run some more tests depending on the cause. Many cases of hematuria (blood in urine) have easily treated causes. It is important to follow up with your doctor.

In brief: Many causes

There can be many causes of blood in the urine, ranging from urinary tract infections to after effects of a strep throat infection.
It is possible that your doctor will also run some more tests depending on the cause. Many cases of hematuria (blood in urine) have easily treated causes. It is important to follow up with your doctor.
Dr. Joseph Ginski
Dr. Joseph Ginski
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
15 years in practice
878K people helped
Continue
111,000 doctors available